# SDR CA150615010

- Difficulty date: June 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 84897
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS REPORTED MACH TRIM & STAB TRIM MGS POSTED ON THE EICAS DURING CLIMB.  FLIGHT CREW DECIDED TO RETURN TO BASE.  UPON ACFT RETURN, MTCE INTERROGATED MDC & FOUND H STAB ACT/ACT JAM B1-007973 MSG LOGGED IN THE CURRENT FAULTS.  CHECKED HSTA OIL LEVEL & FOUND IT ABOVE V GROOVE.  HOWEVER, MTCE ALSO REPORTED EVIDENCE OF THE OIL LEAK FROM THE HSTA, TRACES OF OIL IN THE HSTA INSTALLATION AREA, & IT WAS DECIDED TO REPLACE ACTUATOR.  HSTA WAS R & R, SYS TESTED OK.  ACFT WAS DECLARED SERVICEABLE.
